# SDR DXTA200702308

- Difficulty date: June 29, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 10,734 hours, 8,623 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205017
- Part serial: 10750337
- Condition: Leaking
- Location: Brakes
- Part time: 1,091 hours, 894 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING AIRCRAFT TAXI, CAPTAINS AND F/O RT BRAKE PEDAL LOSSES PRESSURE WHEN APPLYING BRAKES.  WHEN LOSING PRESSURE F/O PEDAL WENT TO THE FLOOR CAPTAINS SIDE WENT DOWN 2-3 INCHES.  T/S AND FOUND RT CO-PILOTS MASTER CYLINDER LEAKING INTERNALLY REMOVED AND REPLACED CO-PILOTS LT AND RT MASTER CYLINDER TO BLED AND LEAK CHECKS WERE GOOD IAW  MM 32-42-02.
